# SDR ASAA2024081251870

- Difficulty date: August 12, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRUCTURE FLOOR, FLOORBEAM 986 TOP SURFACE CORRODED BETWEEN RBL 44 TO LBL 44. GROUNDED - YES. DAAMGE FOUND TO BE OUT OF LIMITS AT LBL 45. REPAIRED DAMAGE IAW B737-700 SRM 53-70-51-2R-6W 1 O .150 R .140 L 1.5 D .010.
